Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 247028, 10 pages
Research Article

New Representations of the Group Inverse of Block Matrices

College of Science, Guangxi University for Nationalities, Nanning 530006, China

Received 13 March 2013; Accepted 25 June 2013

Academic Editor: Mehmet Sezer

Copyright © 2013 Xiaoji Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaoji Liu, Qi Yang, and Hongwei Jin, “New Representations of the Group Inverse of Block Matrices,” Journal of Applied Mathematics, vol. 2013, Article ID 247028, 10 pages, 2013. doi:10.1155/2013/247028